MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2014, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).Block h6: the following imdrf patient code capture the reportable event of: e2401 - unspecified personal injury.The following imdrf impact code capture the reportable event of: f12 - patient had filed a legal claim for injuries related to the device.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform graft device was implanted into the patient during a robotic-assisted laparoscopic sacrocolpopexy, lysis of adhesions, excision of exposed mesh intraabdominally, repair of immediately recognized rectal injury, peritoneal flap advancement as an interposing flap, and placement of a biologic interposing graft for the treatment of recurrent enterocele and rectocele status post-history of transvaginal surgical procedure to correct prolapse and mesh exposure with adherence to small bowel intraabdominally procedures on (b)(6) 2014.Prior to placement of the xenform, during posterior dissection for the placement of a non-bsc y-mesh, the rectal wall reportedly had a small opening during the dissection process that was detected right away and measured less than 2 cm.A two-layer closure was then decided to perform.A xenform was placed to interpose between the anticipated placement of the non-bsc y-mesh and the repair of the rectal defect.The patient tolerated the procedure well; consequently, she was transferred to the recovery room in stable condition.As reported by the patient's attorney, the patient has experienced an unspecified injury as a result of the surgery.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
INTEGRA LIFE SCIENCES SALES LLC
311 enterprise drive
plainsboro NJ 08536
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16850577
Report Number3005099803-2023-02180
Device Sequence Number15146400
Product Code FTM
UDI-Device Identifier08714729774198
UDI-Public08714729774198
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model NumberM0068302470
Device Catalogue Number830-247
Device Lot Number0001111007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale